Previous |  Up |  Next

Article

References:
[1] S. P. Franklin: Spaces in which sequences suffice. Fund. Math. 57 (1965), 107-115. MR 0180954 | Zbl 0132.17802
[2] R. Frič: Sequential envelope and subspaces of the Čech-Stone compactification. General Topology and its Relation to Modern Analysis and Algebra, III (Proc. Third Prague Topological Sympos., 1971). Academia, Prague, 1972, 123-126. MR 0353260
[3] R. Frič: Regularity and extension of mappings in sequential spaces. Comment. Math. Univ. Carolinae 15 (1974), 161-171. MR 0339081
[4] R. Frič V. Koutník: On sequentially complete spaces. To appear. MR 0454894
[5] V. Koutník: On sequentially regular convergence spaces. Czechoslovak Math. J. 17 (92) 1967, 232-247. MR 0215277
[6] P. Kratochvíl: Convergence of multisequences and its application to probability measure theory. (Czech). Ph. D. Thesis, MÚ ČSAV, Praha, Czechoslovakia.
[7] J. Novák: On convergence spaces and their sequential envelopes. Czechoslovak Math. J. 15 (90) 1965, 74-100. MR 0175083
[8] J. Novák: On sequential envelopes defined by means of certain classes of continuous functions. Czechoslovak Math. J. 18 (93) 1968, 450-465. MR 0232335
Partner of
EuDML logo